Previous |  Up |  Next


Stochastic nonlocal reaction-diffusion equation, monotonicity method, conservation of mass
In this paper, we prove the existence and uniqueness of the solution of the initial boundary value problem for a stochastic mass conserved Allen-Cahn equation with nonlinear diffusion together with a homogeneous Neumann boundary condition in an open bounded domain of $\mathbb{R}^n$ with a smooth boundary. We suppose that the additive noise is induced by a Q-Brownian motion.
[1] Antonopoulou, D. C., HASH(0x2b12e48), Bates, P. W., Bl\"omker, D., Karali, G. D.: Motion of adroplet for the stochastic mass-conserving Allen-Cahn equation. in SIAM J. Math. Anal. 48 (2016), pp. 670–708. DOI 10.1137/151005105 | MR 3459976
[2] Bauzet, C., Vallet, G., Wittbold, P.: The Cauchy problem for conservation laws with a multiplicative stochastic perturbation. J. Hyperbolic Differ. Equ. 9,4 (2012), pp. 661-709. DOI 10.1142/S0219891612500221 | MR 3021756
[3] Bennett, C., Sharpley, R.: Interpolation of Operators. Academic Press, Vol. 129 (1988). MR 0928802
[4] Boussaı̈d, S., Hilhorst, D., Nguyen, T.: Convergence to steady state for the solutions of a nonlocal reaction-diffusion equation. Evol. Equ. Control Theory 4,1 (2015), pp. 39-59. DOI 10.3934/eect.2015.4.39 | MR 3356465
[5] Prato, G. Da, J.Zabczyk,: Stochastic equations in infinite dimensions. Second edition. Encyclopedia of Mathematics and its Applications, 152 (2014), Cambridge University Press, Cambridge. MR 3236753
[6] Kettani, P. El, Hilhorst, D., K.Lee,: A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion. preprint. MR 3917782
[7] Gess, B.: Strong solutions for stochastic partial differential equations of gradient type. J. of Functional Analysis, vol. 263, no. 8 (2012), pp. 2355-2383. DOI 10.1016/j.jfa.2012.07.001 | MR 2964686
[8] Krylov, N. V., Rozovskii, B. L.: Stochastic evolution equations. J. of Soviet Mathematics, vol. 14 (1981), pp. 1233-1277. DOI 10.1007/BF01084893 | MR 0570795
[9] Marion, M.: Attractors for reaction-diffusion equations: existence and estimate of their dimension. Applicable Analysis: An International Journal, 25:1-2 (1987), pp. 101-147. DOI 10.1080/00036818708839678 | MR 0911962
[10] Rubinstein, J., Sternberg, P.: Nonlocal reaction-diffusion equations and nucleation. IMA J. of Applied Mathematics, 48 (1992), pp. 249-264. DOI 10.1093/imamat/48.3.249 | MR 1167735
[11] HASH(0x2b33508): [11] R.Temam, //Navier-stokes equations/, Amsterdam: North-Holland, Vol. 2, revised edition (1979). MR 0603444
Partner of
EuDML logo